Number of listings removed from our directory since 1st November 2019 = 22
27 October 2016
Bodybuilding supplements linked to Death of Navy Sailor in the Middle East
The unfortunate death of a Navy sailor provides support to the debate regarding bodybuilding supplements being harmful for human beings.
Australian Defence Force Orders Toxicology Report
Following protocol, an order for toxicology reports has been issued by the Australian Defence Force to determine the cause of death of a member of the Australian Navy in Oman. Bodybuilding supplements are being considered to have a possible link to the young sailorís unfortunate death.
Colleagues of the seaman, who was only twenty-two years old at the time of death, found him lying unconscious in his hotel room. Though they tried, they couldnít revive him.
The incident was followed by the Defence Force issuing a statement confirming the death of the Royal Australian Navy sailor.
According to the statement, the death occurred in the Middle East. The deceased sailor was on HMAS Darwin which was deployed on Operation Manitou. The 22-year old was on shore leave while the ship was on a scheduled port visit in Muscat, a city in Oman. It is believed that the sailor bought and then proceeded to consume the suspected substance during his leave in Muscat.
Though the Defence Force offered sympathy to the friends and family of the sailor, it didnít make any further comments. The Defence Force also asked the media to respect the privacy of the sailorís family as they cope with the difficult time theyíre experiencing.
The loss of the 22-year-old sailor is a loss for the whole Royal Australian Navy. That is why local authorities are being aided by the Australian Defence Force Investigative Service in order to fully understand the events as well as the substance that might have played a role in the sailorís death.
Operation Manitou, the operation on which the HMAS Darwin was deployed, focuses on providing support to international efforts for promoting maritime stability, security, and prosperity in Middle East. The Australian Navy helps through counter-terrorism, controlling narcotics, and counter-piracy.
Dangerous Bodybuilding Supplements
While the general public might know about the side effects that come with the consumption of bodybuilding supplements, a lot of them arenít aware that certain chemicals found in these products can actually be fatal. Research shows that the bodybuilding supplements that people should avoid are methoxy, vandayl sulfate, epinephrine, ZMA and pyruvate. The chemicals arenít just harmful for the body; they can also cause serious health concerns and even death.
Another supplement, that some bodybuilders might consume for losing unnecessary weight, is 2,4-Dinitrophenol or DNP. This chemical has been linked to reported deaths due to consumption. DNP is used in the bodybuilding community because it seems to promise rapid weight-loss. This chemical comes in the form of a pill or powder. Other names it goes by are Dnoc, Solfo Black, Dinosan, Aldifen, Chemox, and Nitrophen.
DNP is dangerous for human consumption because it triggers the metabolic system to work too quickly. This gives rise to various side effects such as nausea, excessive sweating, fever, dizziness, and more.
The death of the young Navy Sailor helps to paint a grim picture regarding the potential danger of bodybuilding supplements.
this article was brought to you by Mass Gain Source, who provide legal and safe bodybuilding supplements.